Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Hurewicz image of Ray's elements in $ M{\rm Sp}\sb \ast$


Author: Stanley O. Kochman
Journal: Proc. Amer. Math. Soc. 94 (1985), 715-717
MSC: Primary 55N22
DOI: https://doi.org/10.1090/S0002-9939-1985-0792289-6
MathSciNet review: 792289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine an explicit formula for the symplectic Hurewicz homomorphism of Nigel Ray's sequence of torsion elements in the symplectic bordism ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N22

Retrieve articles in all journals with MSC: 55N22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792289-6
Article copyright: © Copyright 1985 American Mathematical Society